Alert archive / New York / Wind Advisories in 2020

Wind Advisory 4, NWS Binghamton, NY

February 26, 20207 counties in Pennsylvania; 17 counties in New York

NWS Binghamton, NY issued this wind advisory at Feb 26, 2020, 3:25 PM EST for 7 counties in Pennsylvania; 17 counties in New York. It took effect at Feb 27, 2020, 7:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2020, 3:25 PM EST (20:25 UTC)
In effect from
Feb 27, 2020, 7:00 AM EST
Expired
Feb 28, 2020, 1:00 AM EST
In force
18 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

160 
WWUS71 KBGM 262025
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
325 PM EST Wed Feb 26 2020

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-272030-
/O.NEW.KBGM.WI.Y.0004.200227T1200Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
325 PM EST Wed Feb 26 2020

...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...In Pennsylvania, Bradford county. In New York, Yates,
  Seneca, Southern Cayuga, Onondaga, Steuben, Schuyler, Chemung,
  Tompkins, Madison, Southern Oneida, Cortland, Chenango, Otsego,
  Tioga, Broome and Delaware Counties.

* WHEN...From 7 AM Thursday to 1 AM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
248 
WWUS71 KBGM 270153
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
853 PM EST Wed Feb 26 2020

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-280200-
/O.CON.KBGM.WI.Y.0004.200227T1200Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
853 PM EST Wed Feb 26 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Pennsylvania, Bradford county. In New York, Tioga, 
  Broome, Delaware, Otsego, Chenango, Cortland, Onondaga, 
  Tompkins, Schuyler, Chemung, Madison, Southern Oneida, 
  Steuben, Yates, Seneca and Southern Cayuga counties.

* WHEN...From 7 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
880 
WWUS71 KBGM 270843
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
343 AM EST Thu Feb 27 2020

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-280600-
/O.CON.KBGM.WI.Y.0004.200227T1200Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
343 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Pennsylvania, Bradford county. In New York, Tioga, 
  Broome, Delaware, Otsego, Chenango, Cortland, Onondaga, 
  Tompkins, Schuyler, Chemung, Madison, Southern Oneida, 
  Steuben, Yates, Seneca and Southern Cayuga counties.

* WHEN...From 7 AM this morning to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
389 
WWUS71 KBGM 270854
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
354 AM EST Thu Feb 27 2020

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-280600-
/O.CON.KBGM.WI.Y.0004.200227T1200Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
354 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Most of central NY and Bradford County PA. The strongest
  winds will be across the Finger Lakes and into the western
  Mohawk Valley this afternoon.

* WHEN...From 7 AM this morning to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Light snow showers may produce blowing snow with reduced
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
522 
WWUS71 KBGM 271411
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
911 AM EST Thu Feb 27 2020

NYZ062-PAZ039-040-043-044-047-048-072-280600-
/O.EXA.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-
Pike-Southern Wayne-
Including the cities of Monticello, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
911 AM EST Thu Feb 27 2020

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds sustained at 20 to 30 mph with gusts up to 50
  mph expected.

* WHERE...In Pennsylvania, Susquehanna, Wyoming, Lackawanna,
  Luzerne, Pike and Wayne counties. In New York, Sullivan county.

* WHEN...To 1 AM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Light snow showers may produce blowing snow with reduced
  visibility mainly at higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-280600-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
911 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Most of central NY and Bradford County PA. The 
  strongest winds will be across the Finger Lakes and into the 
  western Mohawk Valley this afternoon.

* WHEN...To 1 AM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Light snow showers may produce blowing snow with 
  reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
416 
WWUS71 KBGM 272013
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
313 PM EST Thu Feb 27 2020

NYZ015>018-022>025-036-037-044>046-055>057-PAZ038-280600-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Bradford-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Sayre, and Towanda
313 PM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds sustained 20 to 30 mph with gusts up to 45 
  mph.
 
* WHERE...Most of central NY and Bradford County PA. The strongest
  winds will be across the Finger Lakes and into the western
  Mohawk Valley.

* WHEN...To 1 AM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Light snow showers may produce blowing snow with 
  reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ062-PAZ039-040-043-044-047-048-072-280600-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-
Pike-Southern Wayne-
Including the cities of Monticello, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
313 PM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds sustained at 20 to 30 mph with gusts up to 45
  mph.

* WHERE...In Pennsylvania, Susquehanna, Wyoming, Lackawanna, 
  Luzerne, Pike and Wayne counties. In New York, Sullivan county.

* WHEN...To 1 AM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Light snow showers may produce blowing snow with 
  reduced visibility mainly at higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
790 
WWUS71 KBGM 280252
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
952 PM EST Thu Feb 27 2020

NYZ057-062-PAZ038>040-043-044-047-048-072-280400-
/O.CAN.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Delhi, Walton, Monticello, Sayre, 
Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, 
Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale
952 PM EST Thu Feb 27 2020

...WIND ADVISORY IS CANCELLED...

Winds have diminished below wind advisory criteria, but will
remain gusty at times through Friday. Expect west winds 10-20 mph
with gust up to 35 mph.

$$

NYZ015>018-022>025-036-037-044>046-055-056-280600-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-200228T0600Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
and Binghamton
952 PM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Otsego, Chenango, Cortland, Tompkins, Chemung, 
  Schuyler, Steuben, Yates, Onondaga, Tioga, Madison, Southern 
  Oneida, Broome, Seneca and Southern Cayuga counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Snow showers will combine with blowing snow to produce localized
  reduced visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:40 PM EST, 45 minutes earlier.

Area forecast discussion, Feb 26, 2:40 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
240 PM EST Wed Feb 26 2020

.SYNOPSIS...
Cloudy and mild with some light rain showers or drizzle today. A
strengthening storm will bring heavier rain tonight, followed
by snow and sharply colder air for Thursday morning. Lake
effect snow showers will start late Thursday and continue into
the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
morning updates...
Made sky cover cloudy everywhere for today and tonight. Deep
southerly flow of moisture ahead of the low tonight. Minor
adjustments to the temperatures. A few showers and drizzle today
but the main show is tonight. Increased the winds for Thursday
to match the majority of models and our neighboring offices.

630 AM Update...
Forecast remains on track this morning, with no real changes
apart from ingesting latest observations.

Previous discussion...
The first round of light rain and snow associated with a weak
shortwave has largely moved out of the area, with fog and mist
in its wake. However, additional light drizzle and rain/snow
will be possible over the nest several hours especially from
Steuben county northeast through the Finger Lakes and towards
the western Mohawk Valley with additional light precipitation
moving northeastward along Erie and Ontario. Roads are still
looking wet on webcams, with road surface temperatures generally
in the mid/upper 30s. However, some sensors especially across
Steuben county are showing temperatures near freezing. So, where
air temperatures can stay warm enough for rain or a rain/snow
mix this morning, some spotty icing cannot be ruled out. That
said, additional QPF will be very light before temperatures warm
up after daybreak. Some light snow accumulations are possible
especially across the higher elevations of the Finger Lakes and
Steuben county, but with marginal temperatures just flirting
with freezing, significant icing is not expected.

Lingering precipitation changes entirely over to rain into the
late  morning, but a lull in rain is looking most likely for
the daytime hours behind the exiting weak disturbance. In the
meantime, another surface low over the Lower Midwest starts to
move northeastward along a weak thermal gradient situated
generally across western NY and PA, and as this next low tracks
more northeastward, the next round of rain will start off across
our northwestern zones. Steady light to moderately heavy rain
will spread across the rest of the area tonight as the deepening
low tracks along Erie and Ontario and drags a cold front
northeastward through the area.

A surge of cold air behind this will cause lingering rain to
change  over to snow into Thursday afternoon. However, with
much of the steady precipitation occurring ahead of the front,
snow totals Thursday morning should stay fairly light. Snow
totals generally around 1 to 2 inches would be expected across
the higher terrain of central NY as rain changes to snow into
Thursday. However, into the afternoon, a shift to southwesterly
flow will lead to lake enhancement across northern Oneida
county, with several inches of snow possible before 0Z Friday.
Additionally, winds will be picking up Thursday with a
tightening pressure gradient. This may cause areas of blowing
snow during the afternoon and evening hours as winds gust
generally up to 20 to 35 mph.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...

240 PM Update...

Lake effect snow band will start to shift southward through the
day on Friday and Friday night as the wind flow becomes more
westerly to northwesterly. Northern Oneida should still be
seeing heavy snow Friday morning through about mid-day Friday
and then the band slowly heads southward, reaching SYR and the
I90 Corridor by Friday evening.

Will leave the winter storm watch in place for Onondaga,
Southern Oneida and Madison Counties for now, as it is still
uncertain on the exact timing and how much southward movement
the band will have at this time. Snowfall amounts are borderline
for warning criteria in these areas, with any from 4 to 10
inches possible, but over a 24 hour period from late Friday
through Saturday.

By Saturday, the flow becomes northwest, shortening the fetch
across the lakes and the persistent lake effect bands should
dissipate. However, scattered lake effect snow showers should
continue through the day Saturday and into Saturday night.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
445 am update...
A few lake effect snow showers will continue Saturday night into
Sunday before tapering off to flurries and ending altogether
Sunday midday. Will see a period of quiet weather late Sunday
into Monday before the next system rides in from the w/sw behind
a departing upper level ridge axis that will slide to the east.
The air mass may be cold enough Tuesday morning for some snow
showers, but should warm up enough for mostly rain later in the
day. Temperatures will rebound into the 40s for afternoon highs
next week with overnight lows in the teens and 20s.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
1245 pm update...

IFR and MVFR conditions continue this afternoon. Late tonight
with moderate to heavy rain changing to snow conditions will
drop to IFR. Thursday conditions improve as snow ends at AVP and
in south central NY. AVP goes VFR and BGM/ELM and maybe ITH go
to high end MVFR. Light snow continues further north with fuel
alternate MVFR cigs and MVFR vsbys.

East to southeast winds at 5 to 10 kts this afternoon increase
tonight to 12 gust 20 kts. Late tonight winds shift to south
then southwest then increase to 20 kts gusting to 30kts starting
15z. Tonight low level wind shear with 2k ft winds out of the
southeast at 45 kts.

Outlook...
Thursday afternoon through Saturday...restrictions in lake
effect snow showers...likely at KSYR-KRME; at times KITH - KBGM.

Sunday...Becoming VFR all stations.

Monday...MVFR possible in rain.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Winter Storm Watch from Friday morning through Saturday
     evening for NYZ018-036-037.
     Winter Storm Watch from Thursday morning through Saturday
     evening for NYZ009.

&&

SYNOPSIS...HLC/TAC
NEAR TERM...HLC/TAC
SHORT TERM...MPK
LONG TERM...BJT
AVIATION...TAC
Hazardous weather outlook, Feb 26, 6:19 AM EST, 9 hours 6 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Binghamton NY
619 AM EST Wed Feb 26 2020

NYZ009-271000-
Northern Oneida-
619 AM EST Wed Feb 26 2020

...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Thursday afternoon and Thursday night could be windy with sustained
winds of 20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ018-036-037-271000-
Onondaga-Madison-Southern Oneida-
619 AM EST Wed Feb 26 2020

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ016-017-044>046-271000-
Seneca-Southern Cayuga-Cortland-Chenango-Otsego-
619 AM EST Wed Feb 26 2020

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

A period of lake effect snow will develop late Thursday and continue
into the weekend. Several inches of snow are possible over a three
to four day period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015-022>025-055>057-062-PAZ038>040-043-044-047-048-072-271000-
Yates-Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
619 AM EST Wed Feb 26 2020

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:19 AM ESTWinter Storm WatchBGMMadison, Oneida, Onondaga35 hr
Feb 26, 3:24 PM ESTBlizzard WarningBGMOneida24 hr

Nearby

Wind Advisories in New York, 2020Wind Advisories in Pennsylvania, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.